# SDR IXXA20140703014

- Difficulty date: July 3, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N791AX
- Make and model: Boeing 767281
- Aircraft serial: 23141
- Aircraft time: 52,055 hours, 39,903 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Web
- Part number: 114T2300
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING EDGE WEB CORRODED AT NR 4 SLAT AREA NEAR INBOUND AUX TRACK.  FABRICATED & INSTALLED NEW WEB IAW DWG & SRM 51-40-02.
